Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Joint pain, feeling of bones getting locked on sitting for long hours, elbow pain, taking protein whey supplements. Remedy?

hi i am 47 yrs old and a very active man .i play tennis 5 days a week for an hour .recently since the last year i am having problems with my joints .if i sit on the floor for a long time that is an hour or so i feel my bones get locked .since the past 2 weeks i have started taking protein whey supplement 3 times a week ie one scoop after my tennis game as my elbow is also hurting a little which i think could be a tennis elbow .is there some thing i could do for this bone locking
Asked On : Sat, 12 May 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist, Surgical 's  Response
Locking of the joint is due to osteoarthritis. Get a x ray of the knee joint done immediately. thereafter consult an orthopaedic surgeon to get a clinical evaluation done. You can start with food additives like glucosamines and chondroitin which help in regeneration of the joint lining.Try reducing you weight.
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor